Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4113
Title: Some Remarks on Fixed Points for Maps which are Expansive along one Direction
Authors: Pireddu, Marina
Zanolin, Fabio
Keywords: Fixed PointsPeriodic PointsTopological HorseshoesCovering RelationsStretching and Expansive Conditions
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Marina Pireddu, Fabio Zanolin, "Some Remarks on Fixed Points for Maps which are Expansive along one Direction”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 245–274.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
We present some fixed point theorems for planar maps
which satisfy a property of path–expansion along a certain direction.
We also show some links between these fixed point theorems
and other recent results about covering relations and topological
horseshoes.
Type: Article
URI: http://hdl.handle.net/10077/4113
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
PiredduZanolin RendMat39.pdf445.38 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 10

1,143
checked on Jun 26, 2022

Download(s) 50

455
checked on Jun 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.